# SDR DALA14024409529

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 35,017 hours, 23,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE L1 DOOR SLIDE PARACHUTE PIN WAS OUT OF POSITION.  REPLACED THE L1 DOOR SLIDE AND PERFORMED THE REQUIRED INSPECTION.
